# SDR SWAA2023033011855

- Difficulty date: March 2, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 37,398 hours, 21,958 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STAB FRONT SPAR UPPER SLIDE SEAL IS CRACKED.<[01] REMOVED AND REPLACED R/H HORIZONTAL STAB FRONT SPAR UPPER SLIDING SEAL WITH NEW SLIDING SEAL IAW AMM 53-31-31-000-801; AMM 53-31-31-400-802 AND SRM 51-40-02-0G-0;[02] VERIFIED CORRECTIVE ACTION 1
